# SDR CA001026012

- Difficulty date: October 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: KCD4N
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE IT WAS DISCOVERED THAT THE LT SIDEWALL LIGHTING WOULD NOT SHUT OFF WHEN SELECTED. THE LIGHTING RELAY 3325-K2 WAS REPLACED AND THE LIGHTING FUNCTION CHECKED SERVICEABLE. THE RELAY IS SUSPECTED TO BE ORIGINAL EQUIPMENT. TTAF 22,015 HRS, 32,623 CYCLES.
